# SDR MWEA98512

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5919238
- Condition: Corroded
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER 16 AT STATION XRS 69 WAS FOUND TO HAVE CORROSION.  MTC REMOVED CORROSION FABRICATED AND INSTALLED REPAIR STRAP ON STRINGER.
